MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. FREEDOM NEUROSTIMULATOR; SPINAL CORD NERVE STIMULATOR

STIMWAVE TECHNOLOGIES INC. FREEDOM NEUROSTIMULATOR; SPINAL CORD NERVE STIMULATOR
Model Number PDBT-915-2K
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the peeling is visible, the reported issue of overheating and the cause of the peeling could not be replicated.For the report of peeling: visual inspection of unit shows unusual pattern of external corrosion, including paint peeling off.The corrosion like effect also propagated into the inside of the enclosure.Per the instructions for use for the wearable antenna assembly, the approved cleaning method is the following: clean with a damp cloth, mild household cleaners will not damage the device or labels.This has been validated by stimwave per (b)(4) -cleaning and durability of markings.Based on this test report and instructions for use, the waa has been tested to withstand mild household cleaners (such as isopropyl alcohol, bleach , soap, etc).This is the first reported complaint for peeling since commercial distribution.For the report of overheating: the pcb is in good condition, with the exception of the broken rf connector solder joint.There is no evidence of overheating on the pcb.The outside thermal temperature while charging was 29.0°c, which is below the product requirements specification of 41°c (106°f).The pa failed open which does not cause excessive current draw.The device cannot overheat because there is no current draw.The likely cause of pa failure is the broken rf connector.There is evidence of intrusion of foreign matter into the enclosure, an unidentified particulate in the vicinity of the usb connector and the rf connector.The unidentified particulate did not cause the reported issue.Although the reported issue could not be replicated, the investigation found the rf connector was damaged.Based on this information, the complaint will be closed as no problem found for the reported issues of peeling and overheating.
 
Event or Problem Description
The patient reported their wearable antenna assembly gets hot and the outside is peeling.

Brand Name
FREEDOM NEUROSTIMULATOR
Common Device Name
SPINAL CORD NERVE STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
MDR Report Key12963610
Report Number3010676138-2021-00238
Device Sequence Number19930799
Product Code GZB
UDI-Device Identifier00818225020150
UDI-Public0100818225020150
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPDBT-915-2K
Device Lot Number00365-D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2021
Initial Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown